Acupuncture for chemotherapy-induced peripheral neuropathy Acupuncture may help ease the severe nerve pain associated with certain cancer drugs, suggests a little preliminary study published in Acupuncture in Medicine. Cancer sufferers treated with taxanes, vinca alkaloids, or platinum substances can develop a condition known as chemotherapy induced peripheral neuropathy, or CIPN for brief, as a by-product of their treatment. These effective drugs can damage peripheral nerves, in the calves and feet particularly, which can bring about severe nerve pain and/or difficulty walking.Balancing the benefits and the dangers of the medicines and determining which medications are likely to keep the patient healthy is crucial, regarding to Jonathan P. Terdiman, MD, lead writer of the guidelines, and Chief of the Gastroenterology Assistance at the University of California, San Francisco Medical Center. The new AGA guideline and clinical decision support tool will ease the decision process by providing transparent and actionable recommendations. Crohn's disease is a chronic inflammatory bowel disease that causes significant morbidity and represents a significant burden to society.